# SDR SWAA2021100512726

- Difficulty date: August 28, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING DRAG BRACE LH O/B FWD AT VERTICAL STABILIZER ; 2021-393030 / REPLACED FITTING DRAG BRACE LH O/B FWD AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND EA 21-153-02670 AND REPLACED FITTING DRAG BRACE R/H O/B FWD AT VERTICAL STABILIZER TTG8Q006B4N2 IAW B737-700 SRM 51-10-02 ITEM 9 AND EA 21-153-02670.; [14] REPLACED FITTING DRAG BRACE LH O/B FWD AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND EA 21-153-02670 AND REPLACED FITTING DRAG BRACE R/H O/B FWD AT VERTICAL STABILIZER TTG8Q006B4N2 IAW B737-700 SRM 51-10-02 ITEM 9 AND EA 21-153-02670. RII
